A Taxonomic Revision of the Nematotaeniidae Luhe, 1910 (cestoda, Cyclophyllidea)

Jones, MK (1987) A Taxonomic Revision of the Nematotaeniidae Luhe, 1910 (cestoda, Cyclophyllidea). Systematic Parasitology, 10 3: 165-245. doi:10.1007/BF00145034


Author Jones, MK
Title A Taxonomic Revision of the Nematotaeniidae Luhe, 1910 (cestoda, Cyclophyllidea)
Journal name Systematic Parasitology   Check publisher's open access policy
ISSN 0165-5752
Publication date 1987-12
Sub-type Article (original research)
DOI 10.1007/BF00145034
Volume 10
Issue 3
Start page 165
End page 245
Total pages 81
Publisher Kluwer Academic Publishers
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 53 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 56 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 05 Sep 2011, 18:10:39 EST by System User